# SDR ABXA9701677

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RUDDER TRIM TAB DELAMINATED AND SEPARATING.  REPLACED RUDDER TAB IAW DC9 MM 27-20-2.
